# SDR USAA2013032900024

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 16,748 hours, 5,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012881
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10C EMERGENCY LIGHT COVER IS MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY.
